Skip to Content

Does anyone else experience severe neck/back of head pain whilst taking lliothyronine?

Responses (2)

Rajive Goel 9 Feb 2012

Is the med Liothyronine ?

Back/neck pain is not a reported side effect of this med., however it could cause other common side effects which could lead to neck/back or head pain, which is shakiness or weak muscles.

If you think that the side effects are too bothersome? Please seek medical advise from the doctor who prescribed the med to change you medication which would be more compatible to suit your ailment and system.

Take care, best wishes!

rr2012 20 Nov 2012

Yes! I have been suffering migraines and head pain as well. In fact, I just started this medication 2 mths ago. I plan to continue to do more research to see if this is causing my problems.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions